MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DE762S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.A device was returned to the manufacturer for evaluation to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device, the third-party service center visually inspected the device and has visualization of foam particles.In addition to above findings, error code #50 was present, which caused an error in the pca.There was a missing knob on the device.Dust/dirt was present in the device.The power connector was destroyed.Device was routed to scrap.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
BIPAP AUTO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19008027
Report Number2518422-2024-14885
Device Sequence Number9438244
Product Code BZD
UDI-Device Identifier00606959031814
UDI-Public00606959031814
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDE762S
Device Catalogue NumberDE762S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown